Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Suddenly felt dizzy and blurred vision while walking. What is going on?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2007
Answered : 442 Questions
While walking yesterday I suddenly felt dizzy and had blurred vision for approx 10 - 15 seconds?
Posted Tue, 28 Aug 2012 in General Health
Answered by Dr. Sourav Ganguly 2 hours later
Thanks for writing in.
I think you suffered a transient ischemic attack(TIA) or syncope due to other reasons like cardiac ischemia ( where the blood supply to the heart reduces), vasovagal attack, arrhythmias. A TIA is a condition where the blood supply to the brain decreases due to a clot/thrombus etc. It can especially be possible since you already have Atrial fibrillation and are receiving warfarin. Also, cardiac ischemia needs evaluation since you have pain in abdomen as well.
The only way forward here is a complete workup with an ECG, 24 Holter Monitoring, and Echocardiogram, PT/INR.
We may also need to rule out the extremely unlikely possibility of a seizure.
Please see your physician. This needs a quick evaluation.
Hope I have answered your query. If you have any further questions I will be happy to help.

Best Wishes,
Dr Sourav Ganguly
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor